Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 65, Number 215

All articles in this issue are freely accessible.

Two-level additive Schwarz preconditioners for nonconforming finite element methods
Susanne C. Brenner.
Math. Comp. 65 (1996), 897-921
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348039
Preconditioners for nonconforming discretizations
Peter Oswald.
Math. Comp. 65 (1996), 923-941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333322
Boundary element monotone iteration scheme for semilinear elliptic partial differential equations
Yuanhua Deng, Goong Chen, Wei-Ming Ni and Jianxin Zhou.
Math. Comp. 65 (1996), 943-982
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348042
The frequency decomposition multilevel method: A robust additive hierarchical basis preconditioner
Rob Stevenson.
Math. Comp. 65 (1996), 983-997
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344622
On a variational approximation method for a class of elliptic eigenvalue problems in composite structures
M. Vanmaele and R. Van Keer.
Math. Comp. 65 (1996), 999-1017
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344623
Finite element approximation of diffusion equations with convolution terms
Malgorzata Peszynska.
Math. Comp. 65 (1996), 1019-1037
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344620
On error estimates of the projection methods for the Navier-Stokes equations: Second-order schemes
Jie Shen.
Math. Comp. 65 (1996), 1039-1065
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348047
A fast iterative method to compute the flow around a submerged body
Johan F. Malmliden and N. Anders Petersson.
Math. Comp. 65 (1996), 1067-1083
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333320
A uniformly convergent method for a singularly perturbed semilinear reaction–diffusion problem with multiple solutions
Guangfu Sun and Martin Stynes.
Math. Comp. 65 (1996), 1085-1109
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1351205
Analysis of a class of nonconforming finite elements for crystalline microstructures
Petr Kloucek, Bo Li and Mitchell Luskin.
Math. Comp. 65 (1996), 1111-1135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344616
Nonlinear stability of stationary discrete shocks for nonconvex scalar conservation laws
Hailiang Liu and Jinghua Wang.
Math. Comp. 65 (1996), 1137-1153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344617
A note on entropy inequalities and error estimates for higher-order accurate finite volume schemes on irregular families of grids
Sebastian Noelle.
Math. Comp. 65 (1996), 1155-1163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344618
A family of fifth-order Runge-Kutta pairs
S. N. Papakostas and G. Papageorgiou.
Math. Comp. 65 (1996), 1165-1181
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333323
Quality local refinement of tetrahedral meshes based on 8-subtetrahedron subdivision
Anwei Liu and Barry Joe.
Math. Comp. 65 (1996), 1183-1200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348045
Product integration for Volterra integral equations of the second kind with weakly singular kernels
Annamaria Palamara Orsi.
Math. Comp. 65 (1996), 1201-1212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344619
On restarting the Arnoldi method for large nonsymmetric eigenvalue problems
Ronald B. Morgan.
Math. Comp. 65 (1996), 1213-1230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348046
On the Sauer-Xu formula for the error in multivariate polynomial interpolation
Carl de Boor.
Math. Comp. 65 (1996), 1231-1234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344609
Quasi-interpolatory splines based on Schoenberg points
V. Demichelis.
Math. Comp. 65 (1996), 1235-1247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344610
On quadrature convergence of extended Lagrange interpolation
Walter Gautschi and Shikang Li.
Math. Comp. 65 (1996), 1249-1256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344613
Stieltjes polynomials and related quadrature formulae for a class of weight functions
Walter Gautschi and Sotirios E. Notaris.
Math. Comp. 65 (1996), 1257-1268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344614
Integration of polyharmonic functions
Dimitar K. Dimitrov.
Math. Comp. 65 (1996), 1269-1281
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348043
An asymptotic expansion for the incomplete beta function
B. G. S. Doman.
Math. Comp. 65 (1996), 1283-1288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344611
The number of polyhedral (3-connected planar) graphs
A. J. W. Duijvestijn.
Math. Comp. 65 (1996), 1289-1293
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348044
Spontaneous generation of modular invariants
Harvey Cohn and John McKay.
Math. Comp. 65 (1996), 1295-1309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344608
Constructing nonresidues in finite fields and the extended Riemann hypothesis
Johannes Buchmann and Victor Shoup.
Math. Comp. 65 (1996), 1311-1326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348040
Density computations for real quadratic units
Wieb Bosma and Peter Stevenhagen.
Math. Comp. 65 (1996), 1327-1337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344607
Cyclotomic units and Greenberg’s conjecture for real quadratic fields
Takashi Fukuda.
Math. Comp. 65 (1996), 1339-1348
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1344612
Turán’s pure power sum problem
A. Y. Cheer and D. A. Goldston.
Math. Comp. 65 (1996), 1349-1358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1348041
Simple perfect squared squares and $2×1$ squared rectangles of order 26
A. J. W. Duijvestijn.
Math. Comp. 65 (1996), 1359-1364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1333310

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Finite element methods: Fifty years of the Courant element, edited by M. Krízek, P. Neittaanmäki and R. Stenberg.
Reviewer: Susanne C. Brenner
Math. Comp. 65 (1996), 1365-1377
Review information
Full-text PDF Free Access
The boundary function method for singular perturbation problems, by Adelaida B. Vasil'eva, Valentin F. Butuzov and Leonid V. Kalachev.
Reviewer: Shagi-Di Shih
Math. Comp. 65 (1996), 1365-1377
Review information
Full-text PDF Free Access
Mathematical and numerical aspects of wave propagation, edited by Gary Cohen.
Reviewer: Chi-Wang Shu
Math. Comp. 65 (1996), 1365-1377
Review information
Full-text PDF Free Access
Differential equations with Mathematica, by Kevin R. Coombes, Brian R. Hunt, Ronald L. Lipsman, John E. Osborn and Garrett J. Stuck.
Reviewer: Lawrence F. Shampine
Math. Comp. 65 (1996), 1365-1377
Review information
Full-text PDF Free Access
The DFT: An owner's manual for the discrete Fourier transform, by William L. Briggs and Van Emden Henson.
Reviewer: Harald Niederreiter
Math. Comp. 65 (1996), 1365-1377
Review information
Full-text PDF Free Access
A numerical library in C for scientists and engineers, by H. T. Lau.
Reviewer: Jan Kok
Math. Comp. 65 (1996), 1365-1377
Review information
Full-text PDF Free Access
Approximation and Computation: A festschrift in honor of Walter Gautschi, edited by R. V. M. Zahar.
Reviewer: David Elliott
Math. Comp. 65 (1996), 1365-1377
Review information
Full-text PDF Free Access
Introduction to finite fields and their applications, by Rudolf Lidl and Harald Niederreiter.
Reviewer: René Schoof
Math. Comp. 65 (1996), 1365-1377
Review information
Full-text PDF Free Access
Prime numbers and computer methods for factorization, by Hans Riesel.
Reviewer: S. S. Wagstaff, Jr.
Math. Comp. 65 (1996), 1365-1377
Review information
Full-text PDF Free Access